# SDR MASA99009

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Right
- Stage of operation: TO
- Nature of condition: B, C
- Precautionary procedure: A

## Discrepancy

FLT 5872 - PIT-PKB - DURING TAKEOFF ROLL, ATC NOTIFIED THE CREW THAT THEY OBSERVED SPARKS FROM THE NR 2 ENGINE EXHAUST.  ATC CALLED FOR EMERGENCY VEHICLES TO STANDBY.  AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  CREW REPORTED NO GAUGE FLUCTUATION OF ANY KIND.  MAINTENANCE REPLACED THE NR 2 ENGINE DUE TO FOD DAMAGE.  ALL OPS CHECKS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
